# SDR JJBA20230515008

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 46,488 hours, 29,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY LIGHT OUT. REMOVED AND REPLACED MCD EMERGENCY LIGHT BULB. OPS CHECK FAILED. SSUPECT LIGHT ASSY TO BE FAULTY. REMOVED AND REPLACED MCD LIGHT ASSEMBLY. OPS CHECK SAT.
